# SDR 95ZZZX2781

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1081G
- Make and model: Bell 206L-1
- Aircraft serial: 45405
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 289052017
- Condition: Leaking
- Location: Freewheel
- Part time: 1,025 hours
- Component: 206040270009
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION FOUND FREEWHEEL FORWARD SEAL LEAKING OIL.  CAUSE UNKNOWN.
